MathSciNet Relay Station
MathSciNet bibliographic data
MR1020042 11F06 (20H25 22E40 57N10)
Grunewald, Fritz; Schwermer, Joachim Subgroups of Bianchi groups and arithmetic quotients of hyperbolic $3$-space. Trans. Amer. Math. Soc. 335 (1993), no. 1, 47–78.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement